# SDR DALA2025052103929

- Difficulty date: May 20, 2025
- Submitted: May 21, 2025
- Operation: Air carrier
- Aircraft: N690DL
- Make and model: Boeing 757232
- Aircraft serial: 27585
- Aircraft time: 77,217 hours, 33,611 cycles
- System (JASC): 2420 · AC Generation System
- Part: Tru
- Part number: M734284DF
- Part serial: 1733
- Condition: Failed
- Location: Zone 100
- Part time: 94,964 hours, 30,478 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 0690 -ATB/DE- DUE TO RIGHT AC BUS FAIL. CORRECTIVE ACTION: REPLACED TRANSFORMER RECTIFIER UNIT AND RIGHT GENERATOR CONTROL UNIT.
